# SDR SWIA201231228

- Difficulty date: July 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 29,190 hours, 39,834 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT RETRACT UNLESS RELEASE LOCK WAS PRESSED.  (FLT 6287)  CLEANED RIGHT GEAR WOW SWITCH CONNECTOR AND RE-SECURED.
